# SDR 20000505SH035

- Difficulty date: January 20, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N6147Q
- Make and model: Hughes 269C1
- Aircraft serial: 0068
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tachometer
- Part number: 209A425013
- Part serial: 30284
- Condition: Inoperative
- Location: Main Rotor
- Part time: 1,393 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR TACHOMETER INOPERABLE.  (X)
